# SDR DALA2025050103369

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50057
- Aircraft time: 7,593 hours, 3,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR 74 RBL 43.5 HAS EVIDENCE OF CORROSION ON TRACK LUG AFT OF LAV MOUNT. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 069-0001:5331-01297-02B/004 00319 COMPLIED WITH ER/A 623170-14TR REV ORIGINAL. (LP# 0938385)
